# SDR ASOA201702251293

- Difficulty date: February 25, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Angle
- Part number: AV67021405002001
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOWER VISOR PANELS DAMAGED.   REMOVED, FABRICATED NEW AND INSTALLED IAW ECTC SNIEO AV670-21200 S01, ECTC AV670-21405 S01 AND DRAWING  AV670-21405.
